# SDR SWIA2025111700005

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 49,465 hours, 43,231 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC 3 LO PRESS WHEN SELECTING GEAR DOWN. IMMEDIATELY FOLLOWED BY A GEAR DISAGREE. WE CHECKED THE HYDRAULICS AND NOTICED SYSTEM 3 AT 0%. WE RAN THE QRH FOR THE GEAR DISAGREE. WE HAD TO PULL THE EMERGENCY GEAR EXTENSION HANDLE. GEAR CAME DOWN AND LOCKED. LOST NOSE WHEEL STEERING ON ROLLOUT AS PER THE QRH.   (FLIGHT 5224)  FOUND DAMAGED FLEXIBLE PRESSURE LINE ON 3A ACMP, CUT O-RING ON THE NR 3 PRESSURE MANIFOLD PRESSURE OUT FITTING, AND REPLACED BOTH 3A AND 3B ACMP'S. SEE EAML'S 1750113, 1750116, 1750115, AND 1750109 FOR REPLACEMENT OF DAMAGED PARTS AND SEE EAML1750270 FOR OPS CHECK OF MAIN LANDING GEAR EXTENSION AND RETRACTION INCLUDING EMERGENCY EXTENSION.
